# SDR REXA2016030100358

- Difficulty date: March 1, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 SUPPORT ANGLE CRACKED AT LBL 9 OTBD SIDE.  R & R SUPPORT ANGLE FS 280, LBL 9, OTBD SIDE IAW SRM 51-40-11 & 51-42-21.
